Transitive actions on Hopf homogeneous spaces.

Hans Scheerer

Manuscripta mathematica (1971)

  • Volume: 4, page 99-134
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Scheerer, Hans. "Transitive actions on Hopf homogeneous spaces.." Manuscripta mathematica 4 (1971): 99-134. <>.

author = {Scheerer, Hans},
journal = {Manuscripta mathematica},
pages = {99-134},
title = {Transitive actions on Hopf homogeneous spaces.},
url = {},
volume = {4},
year = {1971},

AU - Scheerer, Hans
TI - Transitive actions on Hopf homogeneous spaces.
JO - Manuscripta mathematica
PY - 1971
VL - 4
SP - 99
EP - 134
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.